# SDR USAA020330

- Difficulty date: August 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Plylon
- Part time: 36,406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON SKIN CRACKED 1 INCH, RIGHT ENGINE PYLON ACCESS PANEL 5828R, STATION 196.700.  STOP DRILLED CRACK, INSTALLED DOUBLER PER TYPICAL REPAIR 54-30-07.  (M)
